Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 309–318 (Mi mz4248)  

This article is cited in 1 scientific paper (total in 1 paper)

Maximal tori without effect in semisimple algebraic groups

V. E. Voskresenskii


Full text: PDF file (931 kB)

English version:
Mathematical Notes, 1988, 44:3, 651–655

Bibliographic databases:

UDC: 512.7
Received: 28.08.1986

Citation: V. E. Voskresenskii, “Maximal tori without effect in semisimple algebraic groups”, Mat. Zametki, 44:3 (1988), 309–318; Math. Notes, 44:3 (1988), 651–655

Citation in format AMSBIB
\Bibitem{Vos88}
\by V.~E.~Voskresenskii
\paper Maximal tori without effect in semisimple algebraic groups
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 309--318
\mathnet{http://mi.mathnet.ru/mz4248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972194}
\zmath{https://zbmath.org/?q=an:0699.20037}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 3
\pages 651--655
\crossref{https://doi.org/10.1007/BF01159125}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500003}


Linking options:
  • http://mi.mathnet.ru/eng/mz4248
  • http://mi.mathnet.ru/eng/mz/v44/i3/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Yu. Krutikov, “Biratsionalnye invarianty tora bez affekta v isklyuchitelnoi gruppe tipa $F_4$”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 6(72), 57–68  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021